U.S. doctors online nowAsk doctors free
Elberta, AL
A 33-year-old female asked about a male:

my 2 yr. old son was just prescribed flovent. the doctor said to give him 2 puffs twice a day for 6 months. is it normal to use this for so long?

1 doctor answer3 doctors weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Flovent: Flovent can be given for as long as 6 months, if necessary. It should be administer through an aerochamber for maximum effectiveness

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

What might cause random breakouts of rashes throughout the day?

1 doctor answer1 doctor weighed in
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
I kno some: Vasomotor causes as a reaction to stress embarasment. Sun can cause them in some on certain drugs. Also some have a disease called pyphoria. )not sure of the sp). Some mild, some cases are serious.
Egypt
A 30-year-old female asked:

My baby is one month and 25 days she just took the rota vaccinatin and vommited right after 2 minutes is that ok or do I have to repeat the vaccination?

2 doctor answers3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Repeat if desired: A general "rule of thumb" for oral meds is any vomiting within 15 minutes loses all the med & if needed it can be repeated. Vomiting after 30 minutes not so much.I try to let a kids stomach settle for an hour or so before repeating any med. I'm not a particular fan of this vaccine & don't consider it one of the must haves.
A 30-year-old member asked:

My son is 6 months and throwing up a lot. Do I need to take him to er?

1 doctor answer1 doctor weighed in
Dr. Stephen Camacho
Family Medicine 24 years experience
Infant vomiting: Vomitting infants can be serious as it would not take long for them to get dehydrated. Vomiting can be a sign of other illness such as upper respiratory infections, ear infections and not just GI illness, best to have infants evaluated as soon as possible.
Grand Prairie, TX
A 18-year-old male asked:

My sister got her period last week and it came back 4 days later what could it be?

1 doctor answer4 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Need Gynecology Eval: Vaginal bleeding is not always your menstrual peiod. Sometimes women get miscarriages that happen about the time that they expect their periods. Also, there are a lot of conditions that can develop in the uterus that can cause bleeding such as fibroids, uterine polyps, cancer, infections, etc. Your sister should go and see her pcp or a gynecologist for an evaluation of her vaginal bleeding.
Fort Lauderdale, FL
A 39-year-old female asked:

My 17year old son just had a 12 lead ECG done it showed t wave inversions in ii, iii, avf & v4. Could the barium from an ugi series cause this?

1 doctor answer3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Nonspecific: T wave inversion may be part of a normal ekg and has to interpreted by a doctor. Inverted t wave is normal in iii and sometimes other leads without meaning anything alarming. Have the doctor let you know what they think. The ekg interpretation can change with age as well so you need expertise to read them at this age.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 25, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.